A 20-year-old female asked:
scared and asked me to take the plan b pill because he had a hunch that something went wrong so i did. i got what seemed like a period 3 weeks later. ?
2 doctor answers • 2 doctors weighed in
Pharmacology 40 years experience
See your doctor now: Four questions on the same issue. It is critical to see your gynecologist right away to evaluate what is going on. Plan b is high dose oral contraceptive which causes a spontaneous abortion. You need further evaluation as soon as possible.
Psychiatry 25 years experience
Plan B: Potential side effects w emergency contraception includes menstrual flow changes (spotting, bleeding, early or late period). Don't know when you had sexual intercourse. If was quite early in cycle, was the bleeding when you anticipated your period? if you are uncertain if the bleeding was your period then would take a home pregnancy test.
Last updated Oct 24, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.